MathSciNet Relay Station
MathSciNet bibliographic data
MR2292632 11J86 (11J95 14L10)
Gaudron, Éric Formes linéaires de logarithmes effectives sur les variétés abéliennes. (French) [Effective linear forms of logarithms in abelian varieties] Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 5, 699–773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement